ITEM METADATA RECORD
Title: The holomorphy conjecture for ideals in dimension two
Authors: Lemahieu, Ann * ×
Van Proeyen, Lise * #
Issue Date: 2011
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:139 pages:3845-3852
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
LVP2011b.pdf Published 130KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science